An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

I believe this is my rock bottom

Discussion in 'Share Your Story Here' started by Looking4betterdays, Jul 5, 2018.

  1. Looking4betterdays

    Looking4betterdays Active Contributor

    Do you take any supplements now to try to avoid the trembling? 2yrs off wow!! That's a story to scream through the rooftops.You beat what the adversary wanted to kill you with. Amazing. It's been about 7yrs now. But now my biggest fear is seizures.. I REALLY don't want that. I think I will ask them as soon as I start detoxing to PLEASE start me on anti seizure medicine immediately.
  2. True concern

    True concern Moderator

    That's actually when you're most likely to seize that's why tappering is so important to true and eliminate that from happening
    Looking4betterdays likes this.
  3. Looking4betterdays

    Looking4betterdays Active Contributor

    OH ok.. thanks .. you just eliminated that fear.
  4. Looking4betterdays

    Looking4betterdays Active Contributor

    A girl I know is 1yr clean off of heroin and she said her hands still shake.
    True concern likes this.
  5. True concern

    True concern Moderator

    Just remember to do it safely and under a Dr's care when possible.

    I have been dealing with alot of crazy emotions and your daughter crossed my mind.I created a blog about addiction and the road to recovery just to release my thoughts and emotions,maybe something like that would help your daughter.

    Here is my blog link just incase you might want to get an idea how she may benefit

    addictionandtheroadtorecovery.blogspot.com

    That's my blog basically like i said all the thoughts and pain i carry i release there and here.I release alot lol but i need to it helps
    deanokat and Josh111187 like this.
  6. True concern

    True concern Moderator

    It definitely takes time as anxiety is something in everyday life so emotionally adjusting to it without xanax is totally different but you can do it
  7. Josh111187

    Josh111187 Community Champion

    Meant to say vodka and Gatorade, mixed just right so I could chug it.
    Never liked Mike's hard lemonade.
  8. Josh111187

    Josh111187 Community Champion

    Yeah true is right look, read the Ashton manual and that's about the only thing that I would recommend for you. The truth is everybody is scared of seizures the most. And yes if you do a rediculously fast taper like 14 days that's just crazy, unsafe, then even with siezures meds you are likely to get them because siezures meds take time to build up to clinically effective levels just like antidepressants. So don't let anything,or anyone tell you what to do when it comes to your detox. Talk to your doctoe about it. Find a doctor that's experienced with the benzos not just someone who says yeah take half for a couple weeks then half that couple weeks repeat till your finished.
    That is a sign of a doctor that is experienced with benzodiazapines.
    My doctor specializes in them and opiates. A perfect match for me. But he took alot of blood and did lots of tests and I found out I was having deficancies in vitamins b1 B12 vitamin k, minerally I was low on magnesium and a micro or macro nutrient called manganese. I then built up safe blood levels when my screens came back good I pprocproc with detox. But this is the kind of doctor that will help the most one that will fine tune a plan for your specific needs. And I've heard people tell me well one girl actually and she screamed this to me. You can only afford that because you kiss your parents butts and they give you everything.......she went on and on.
    I was telling her what I'm telling you she drove off before I told her it was a free visit with Medicade. It's true I have been given help from my family so I don't have to go to work until I'm done but I don't take it for granted. And there are many doctors out there that are in the addiction side of the bus was that take Medicade. After all they don't expect us addicts to be loaded with cash you know.
    Don't go online and research the horror stories either. There is no need for you to do that and it's only going to make you mind manufacture symtoms you wouldn't have had. But 6 MGS daily, and taken at once that's a hell of a dependency, and you must find good doctor and not rush it. @deanokat took a long time on his taper and didn't have horrible withdrawals, I'm almost done with at worst mediocre symptoms and I'm over 2 years deep.
    Sorry to ramble I just can't stress enough do it right and be patient.
    deanokat and True concern like this.
  9. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Lots of good, insightful, helpful conversation in this thread. That's what this community is all about. So glad you're all a part of it!
    True concern likes this.
  10. Jai50

    Jai50 Senior Contributor

    I'm glad I found yall. It's been great!
    deanokat and True concern like this.
  11. True concern

    True concern Moderator

    You better not be leaving us @Jai50 that it's been great! has me a bit worried,and indeed it has been great looking forward to hearing more about your progress when you get time.God Bless you and good night
    deanokat likes this.
  12. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    I'm glad you found us, too, @Jai50!